# SDR SIMA20131031004

- Difficulty date: October 31, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 34,558 hours, 31,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524011003
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 15 CHAFED AT STRINGER 2R.   REPAIRED FRAME IAW EO-EM-53MR-2225.
